Accession Number:

AD0662466

Title:

MOSCOW UNIVERSITY. HERALD. SERIES I, MATHEMATICS, MECHANICS, VOL. 19, NO. 3, 1964: COLLECTION OF ARTICLES.

Descriptive Note:

Corporate Author:

FOREIGN TECHNOLOGY DIV WRIGHT-PATTERSON AFB OHIO

Personal Author(s):

Report Date:

1967-04-11

Pagination or Media Count:

136.0

Abstract:

Contents On the Harnach inequality for solutions of elliptic differential equations of the second order On the uniqueness of the expansion in a trigonometric series for methods of summation On a uniqueness theorem in the theory of hyperbolic quasi-linear equations About direct powers of unary algebras The derivation of models of liquid media and solid bodies from the kinetic equation of the averaged force field On the stability of flow of a viscoplastic medium between planes with a slot On the asymptotic theory of relaxation oscillations in systems with one degree of freedom The motion of a slender body in a liquid of variable depth About a case of stability of transient motion of a top on a plane Control system with doubling actuating elements with dry friction The second all-union congress on theoretical and applied mechanics Sergey Pavlovich Finikov.

Subject Categories:

  • Theoretical Mathematics
  • Fluid Mechanics
  • Mechanics

Distribution Statement:

APPROVED FOR PUBLIC RELEASE